MAUDE Adverse Event Report: CORCYM CANADA SRL CARBOMEDICS TOP HAT MECHANICAL HEART VALVE; MECHANICAL HEART VALVE PROSTHESIS

CORCYM CANADA SRL CARBOMEDICS TOP HAT MECHANICAL HEART VALVE; MECHANICAL HEART VALVE PROSTHESIS
Model Number CPHV
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Unknown disposition.
 
Event or Problem Description
The manufacturer was informed of this event through the device tracking department.Based on the information received on the patient implant form, on (b)(6) 2020 a top hat size 27 was implanted into the patient.On (b)(6) 2021 the top hat size 27 was removed and a top hat size 25 was implanted.No allegation of a device malfunction or serious injury was received from the site regarding this event.
 
Additional Manufacturer Narrative
A complete manufacturing and material records review for the device has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.Since the device is not available for return, no further investigation can be performed.Based on the available information, it is not possible to establish a definitive root cause for the reported event.However, per the document review performed, no manufacturing deficiencies were identified.Should further information be provided a follow up report will be sent.

Brand Name
CARBOMEDICS TOP HAT MECHANICAL HEART VALVE
Common Device Name
MECHANICAL HEART VALVE PROSTHESIS
Manufacturer (Section D)
CORCYM CANADA SRL
strada crescentino
saluggia, vercelli
MDR Report Key12287762
Report Number3005687633-2021-00149
Device Sequence Number3165030
Product Code LWQ
UDI-Device Identifier08022057012937
UDI-Public(01)08022057012937(240)S5-027(17)231111
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P900060
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/11/2023
Device Model NumberCPHV
Device Catalogue NumberS5-027
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/21/2021
Supplement Date Received by Manufacturer08/06/2021
Initial Report FDA Received Date08/06/2021
Supplement Report FDA Received Date09/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR